MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM CORTEX SCREW SELF-TAPPING 28MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM CORTEX SCREW SELF-TAPPING 28MM; SCREW, FIXATION, BONE
Model Number 214.828
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional procode: ktt.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent revision fixation of hardware.The reason for the revision surgery is unknown.It is unknown if there was a surgical delay.Procedure outcome and patient status are unknown.The implants were originally placed in the patient on (b)(6) 2021.This report is for one (1) 4.5mm cortex screw self-tapping 28mm.This is report 4 of 7 for (b)(4).

Brand Name
4.5MM CORTEX SCREW SELF-TAPPING 28MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12657487
Report Number2939274-2021-06159
Device Sequence Number4489905
Product Code HWC
UDI-Device Identifier10886982154637
UDI-Public10886982154637
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number214.828
Device Catalogue Number214.828
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/21/2021
Initial Report FDA Received Date10/19/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4.5MM CORTEX SCREW SELF-TAPPING 28MM; 5.0 LCKNG SCREW SLF-TPNG T25 SD REC 28; 5.0 LCKNG SCREW SLF-TPNG T25 SD REC 28; 5.0 LCKNG SCREW SLF-TPNG T25 SD REC 30; 5.0 LCKNG SCREW SLF-TPNG T25 SD REC 30; UNK - PLATES: LCP PROXIMAL FEMUR
Outcome Attributed to Adverse Event Required Intervention;
Patient Age17 YR